EconPapers    
Economics at your fingertips  
 

Stochastic Games, Oligopoly Theory and Competitive Resource Allocation

Martin Shubik and Matthew J. Sobel

No 525, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: We define discrete time sequential games which are multiperson Markov decision processes. The extant theory is sketched and compared with our assessment of research needs in dynamic models of oligopoly and other competitive resource allocation problems. A special class of economic survival games is noted.

Pages: 18 pages
Date: 1979
References: Add references at CitEc
Citations:

Published in Pan-Tai Liu (ed.), Dynamic Optimization and Mathematical Economics, Plenum Publishing, 1980, pp. 89-104

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d05/d0525.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:525

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:525